# SDR AALA201906249050

- Difficulty date: June 21, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 59,435 hours, 24,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND REAR SPAR VERTICAL PRESSURE DECK WEB CRACKED AT BS 663 AND RBL 29 AT WL 208. REPAIRED PRESSURE DECK WEB PER EA 295944.
